No Cover Image

Journal article 1027 views

Gradient estimates of Dirichlet heat semigroups and application to isoperimetric inequalities

Feng-yu Wang Orcid Logo

The Annals of Probability, Volume: 32, Issue: 1A, Pages: 424 - 440

Swansea University Author: Feng-yu Wang Orcid Logo

Full text not available from this repository: check for access using links below.

Check full text

DOI (Published version): 10.1214/aop/1078415841

Published in: The Annals of Probability
ISSN: 0091-1798
Published: 2004
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Science and Engineering
Issue: 1A
Start Page: 424
End Page: 440